MURAL - Maynooth University Research Archive Library



    Geometrical multifractality of the perimeter of DLA clusters.


    Hanan, William G. and Heffernan, Daniel (2001) Geometrical multifractality of the perimeter of DLA clusters. Chaos, Solitons and Fractals, 34 (13). pp. 193-195.

    [img]
    Preview
    Download (85kB) | Preview
    Official URL: https://www.journals.elsevier.com/chaos-solitons-a...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    The geometrical multifractality of diffusion-limited aggregation (DLA) clusters is investigated by evaluating the Dq spectrum for qP0 using the standard box-counting technique. Using the cluster points themselves as input to the algorithm, deviations were found from the expected multifractal scaling. However on examining the geometric scaling properties of the cluster perimeter, such deviations were found to be signicantly reduced, thus allowing a reliable Dq spectrum to be calculated. Ó 2000 Elsevier Science Ltd. All rights reserved.

    Item Type: Article
    Keywords: geometrical multifractality; perimeter; DLA clusters;
    Academic Unit: Faculty of Science and Engineering > Mathematical Physics
    Item ID: 9705
    Depositing User: Prof. Daniel Heffernan
    Date Deposited: 20 Jul 2018 09:20
    Journal or Publication Title: Chaos, Solitons and Fractals
    Publisher: Elsevier
    Refereed: Yes
    URI:

      Repository Staff Only(login required)

      View Item Item control page

      Downloads

      Downloads per month over past year